# SDR WRLA2009003

- Difficulty date: January 11, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR JAMB LT 3 AFT LWR CORNER, CORROSION FOUND (A08-CHECK/X-RAY, NDT.  REWORKED CORROSION PER SRM 53-50-00 FIG 18 REV 40.  INSTALLED PARTS PER SRM 53-50-269-87.
